MAUDE Adverse Event Report: BIOMET MICROFIXATION ELEVATOR #0; ELEVATOR, SURGICAL, DENTAL

BIOMET MICROFIXATION ELEVATOR #0; ELEVATOR, SURGICAL, DENTAL
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The product has been returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the instrument fractured during surgery.The fractured piece of the instrument was removed from the patient.No adverse events have been reported as a result of this malfunction.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint is confirmed.The elevator #0 (09-0258 lot number: 032613c13) was returned for investigation.Visual evaluation showed signs of use as there was minor scratching on the body of the elevator and the tip had fractured off.The non-conformance database was reviewed for this product; no non-conformances were found.For this part (09-0258) and the previous one year (from the notification date) regarding the elevator fracturing, (b)(4).

Brand Name
ELEVATOR #0
Common Device Name
ELEVATOR, SURGICAL, DENTAL
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9702437
Report Number0001032347-2020-00100
Device Sequence Number16859051
Product Code EMJ
UDI-Device Identifier00841036028190
UDI-Public00841036028190
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number09-0258
Device Lot Number032613C13
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date02/12/2020
Supplement Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1